RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 26, Number 1  


Partial Differential Equations
Smoothness of a $2m$-parabolic potential of a simple layer
E. A. Baderko
3
The basis property of some systems of exponentials of cosines and sines
B. T. Bilalov
10
Construction of regularizers for elliptic boundary problems on the plane
V. S. Vinogradov
16
Perturbations of the point spectrum
A. A. Dezin
23
Stabilization of a solution of the Cauchy problem for parabolic and hyperbolic equations
V. N. Denisov
30
Problems of the continuation of functions in connection with averaging theory
V. V. Zhikov
39
A nonlocal boundary value problem for a two-dimensional Stokes system
N. A. Zhura
50
The Dirichlet problem and nonlocal boundary value problems for the wave equation
T. Sh. Kal'menov, M. A. Sadybekov
60
Solvability in the class $L_2$ of a problem with a boundary condition on a characteristic for a hyperbolic equation with order degeneration
N. Yu. Kapustin
66
Some results concerning Cauchy problems for overdetermined systems of linear differential equations
M. V. Korovina
75
Estimates that are sharp with respect to order for eigen- and associated functions of an elliptic operator and their derivatives
A. S. Makin
85
Solution of the Tricomi problem in special domains
E. I. Moiseev
93
Regularized traces of a differential operator of Sturm–Liouville type with retarded argument
M. T. Pikula
103
A study of problems of the uniqueness of solutions in some nonlinear inverse problems in hydrodynamics
A. I. Prilepko, I. A. Vasin
109
Model nonlocal problems for elliptic equations in dihedral angles
A. L. Skubachevskii
120
Boundary properties of Cauchy-type integrals
A. P. Soldatov
131
A complex-analytic Cauchy problem in a bounded domain
B. Yu. Sternin, V. E. Shatalov
136
The unconditional basis property of root vectors of nonlocal problems for systems of equations with deviating arguments
V. V. Tikhomirov
147

Short Communications
Uniqueness of the classical solution of a mixed problem for a hyperbolic equation with unbounded lower coefficients
V. M. Govorov, È. K. Safiev
154
The Riquier–Tricomi problem for a disk
M. M. Zainulabidov
157
The basis property of root vectors of discontinuous second-order operators in a space of vector-functions
I. S. Lomov
160
On some eigenvalue problems for an equation of mixed type
Ya. N. Mamedov
163
Summability of root vector series of nonlocal elliptic problems by the Abel method
M. A. Mustafin
167
A boundary value problem for an equation of moisture transfer
O. A. Repin
169
Some properties of root vectors of a binomial fourth-order differential operator
A. M. Sarsenbiev
171
Solution of a boundary value problem for a parabolic system on a plane by the method of boundary integral equations
V. A. Tveritinov
174
A problem for harmonic functions with boundary values of a higher-order normal derivative
Choi Sung Bong
175
Some conditions for the solvability of equations of convolution type
Yu. A. Grigor'ev
178
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019